MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO., LTD. INTERMITTENT CATHETER

HANGZHOU BEVER MEDICAL DEVICES CO., LTD. INTERMITTENT CATHETER
Catalog Number RTU14F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient had urinary tract infection the doctor told them it comes with cathing.It was unknown what medical intervention was provided for urinary tract infection.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A risk review was not performed due to the applicable fmea's were controlled by the bever supplier.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: description the bd® ready-to-use hydrophilic catheter is a single use, disposable polyurethane catheter.It comes with a pre-applied water-soluble coating to assist in the navigation of the urethra.Bd® ready-to-use hydrophilic catheters do not require the addition of water or waiting for the coating to activate.All bd® ready-to-use hydrophilic catheters include an insertion sleeve to allow for a non-touch technique.Indications for use bd® ready-to-use hydrophilic catheters are indicated for intermittent catheterization of the urethra for those individuals who are unable to promote a natural urine flow or for those individuals who have a significant volume of residual urine following a natural bladder-voiding episode.The catheter is inserted into the urethra to reach the bladder allowing urine to drain.Intended user healthcare professionals and/or lay persons, including adult and pediatric users.Contraindications the product is forbidden for use if the patient has acute urethritis, acute prostatitis, acute epididymitis, and/or acute urinary tract bleeding or injury.Warnings this is a sterile, single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.If discomfort or any sign of trauma occurs, discontinue use immediately and consult your doctor.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Users and/or patients within the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and/or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Precautions: 1.Federal (usa) law restricts this device to sale by or on the order of a physician.2.Prior to use of this device, be sure to read the complete information on how to use this device including warnings, precautions and instructions for use, and all other package inserts and labels supplied with the product and accessories.3.Inspect the catheter before use.If the inner packaging is open or broken, do not use the catheter, and do not try to re-sterilize it.4.Do not use the catheter if there is no water inside the inner packaging or if the product is past its expiry date.5.Self-catheterization should only be carried out under medical advice and only in accordance with instructions provided.You should always follow the plan of care and advice given by your healthcare professional.6.Please consult your doctor before using this product if any of the following conditions are present: fever, chills, back pain, discomfort on emptying the bladder, severed urethra, unexplained urethral bleeding, pronounced stricture, false passage, urethritis - inflammation of the urethra, prostatitis - inflammation of the prostate gland, epididymitis - inflammation of the epididymis (testicle tube).7.The catheter is for intermittent use only.8.The indwelling time of the bd® ready-to-use hydrophilic catheter is about 1-3 minutes.When urine drainage is complete, slowly withdraw catheter from urethra.Note: store catheters in a cool and dry place.Instructions for intermittent catheters: 1.Always wash hands prior to use.2.Open the catheter package by peeling the tab downwards with the aid of the finger hole or the ends of the package.3.If desired, hang the package by removing the blue adhesive sticker and attach it to a nearby dry vertical surface while preparing to catheterize.4.For males: a.Get yourself into a comfortable position.Clean the opening of the urethra¿and the surrounding area using an alcohol-free wet wipe or soap and water.Wash your hands again.B.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide down the shaft, stopping at about six inches from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter firmly into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coude tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coude indicator notch is facing upwards during insertion.5.For females: a.Get yourself into a comfortable position and wash around the urethral opening, spreading the labia and wiping from front to back using an alcohol-free wet wipe or soap and water.(wiping from back to front can spread bacteria from the perineum and should be avoided.) b.Wash your hands again and remove the catheter from the pouch, holding the funnel end.Spread apart the labia with the non-dominant hand.With the dominant hand, insert the catheter tip into the urethral opening, allowing it to pass gently up into the bladder until urine begins to flow.Advance the catheter about another inch.6.When urine stops flowing, slowly begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.7.Finish by disposing of the catheter and its packaging.Wash your hands with soap and water, just as you would normally do after using the toilet.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: description: the bd ready-to-use hydrophilic catheter is a single use, disposable polyurethane catheter.It comes with a pre-applied water-soluble coating to assist in the navigation of the urethra.Bd ready-to-use hydrophilic catheters do not require the addition of water or waiting for the coating to activate.All bd ready-to-use hydrophilic catheters include an insertion sleeve to allow for a non-touch technique.Indications for use bd ready-to-use hydrophilic catheters are indicated for intermittent catheterization of the urethra for those individuals who are unable to promote a natural urine flow or for those individuals who have a significant volume of residual urine following a natural bladder-voiding episode.The catheter is inserted into the urethra to reach the bladder allowing urine to drain.Intended user healthcare professionals and/or lay persons, including adult and pediatric users.Contraindications the product is forbidden for use if the patient has acute urethritis, acute prostatitis, acute epididymitis, and/or acute urinary tract bleeding or injury.Warnings this is a sterile, single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.If discomfort or any sign of trauma occurs, discontinue use immediately and consult your doctor.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Users and/or patients within the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and/or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Precautions: 1.Federal (usa) law restricts this device to sale by or on the order of a physician.2.Prior to use of this device, be sure to read the complete information on how to use this device including warnings, precautions and instructions for use, and all other package inserts and labels supplied with the product and accessories.3.Inspect the catheter before use.If the inner packaging is open or broken, do not use the catheter, and do not try to re-sterilize it.4.Do not use the catheter if there is no water inside the inner packaging or if the product is past its expiry date.5.Self-catheterization should only be carried out under medical advice and only in accordance with instructions provided.You should always follow the plan of care and advice given by your healthcare professional.6.Please consult your doctor before using this product if any of the following conditions are present: fever, chills, back pain, discomfort on emptying the bladder, severed urethra, unexplained urethral bleeding, pronounced stricture, false passage, urethritis - inflammation of the urethra, prostatitis - inflammation of the prostate gland, epididymitis - inflammation of the epididymis (testicle tube).7.The catheter is for intermittent use only.8.The indwelling time of the bd® ready-to-use hydrophilic catheter is about 1-3 minutes.When urine drainage is complete, slowly withdraw catheter from urethra.Note: store catheters in a cool and dry place.Instructions for intermittent catheters: 1.Always wash hands prior to use.2.Open the catheter package by peeling the tab downwards with the aid of the finger hole or the ends of the package.3.If desired, hang the package by removing the blue adhesive sticker and attach it to a nearby dry vertical surface while preparing to catheterize.4.For males: a.Get yourself into a comfortable position.Clean the opening of the urethra¿and the surrounding area using an alcohol-free wet wipe or soap and water.Wash your hands again.B.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide down the shaft, stopping at about six inches from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter firmly into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coude tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coude indicator notch is facing upwards during insertion.5.For females: a.Get yourself into a comfortable position and wash around the urethral opening, spreading the labia and wiping from front to back using an alcohol-free wet wipe or soap and water.(wiping from back to front can spread bacteria from the perineum and should be avoided.) b.Wash your hands again and remove the catheter from the pouch, holding the funnel end.Spread apart the labia with the non-dominant hand.With the dominant hand, insert the catheter tip into the urethral opening, allowing it to pass gently up into the bladder until urine begins to flow.Advance the catheter about another inch.6.When urine stops flowing, slowly begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.7.Finish by disposing of the catheter and its packaging.Wash your hands with soap and water, just as you would normally do after using the toilet.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient had 3 urinary tract infection the doctor told them it comes with cathing.It was unknown what medical intervention was provided for urinary tract infection.Per customer via phone on (b)(6) 2025, they had uti's every month because they used the catheter 4 times a day.When this happens, the doctor prescribed antibiotics to clear them up.No other issues at this time.

Brand Name
INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO., LTD.
no. 8-1, longquan road
cangqian town, yuhang district
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key22069855
Report Number1018233-2025-03774
Device Sequence Number9501260
Product Code GBM
UDI-Device Identifier06948796204063
UDI-Public(01)06948796204063
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2025
Report Date (Section F) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRTU14F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2025
Event Location Other
Date Report to Manufacturer06/06/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/31/2025
07/03/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/24/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale